# SDR DBCA2012100900005

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,614 hours, 6,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 62411089
- Condition: Cracked
- Location: Lt Mlg
- Part time: 7,616 hours, 6,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE CREW RECEIVED CONFIGURATION WARNING.  AIRCRAFT RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND LEFT MLG SQUAT SWITCH BRACKET CRACKED.  REPLACED BRACKET WITH NEW.
